Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having ringworm. Taking lamisil. Skin colour gets lighter on the spots. Should i continue the treatment?

I have been treating my son s ringworm (multiple spots in a cluster on his back) with Lamisil twice daily for four weeks. The spots lost their red/pink color within a couple days. Now the spots are smooth, but the skin is lighter than his natural skin color. Do I need to continue the treatment? If so, when should I discontinue?
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
I think Lamisil is a poor choice in todays medicine for your problem, and the problem till now is not cured.
I would like to see a close photograph of the skin in taken about 8AM in morning and on outdoors.
I would advise applying Selsun shampoo and keep it for 4 hr on skin then wash, apply in the evening., Expose the skin for tanning in the morning sunlight for 10 minute daily. It will take about a month before cure
Answered: Thu, 21 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor